# SDR AALA20110923TUL03

- Difficulty date: September 23, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 35,481 hours, 14,486 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LEFT HAD AIR CONDITIONING RAIL BRACKET.  REPLACED ANGLE PER ECO J1159AD.
